# SDR CKSA97171

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION.  HEAVY CORROSION ON FINGER DOUBLER OUTBOARD OF STRINGER 31 LT FS 1260.  CUT OUT AREA AND INSTALLED REPAIR IAW AIA SKETCH AIA/E/2475 EA 97-013A.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE TASK CARD NUMBER 93553.
